Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english
Публикаций на странице:    Page: 1
2017 year
Authors: Alekseevsky D.

2012 г. A note about invariant SKT structures and generalized Kaehler structures on flag manifolds , with David L. (Bucharest) Proceedings of the Edinburgh Mathematical Society (Series 2), vol.55, no. 03, 2012, 543 - 549.

2017 year
Authors: Alekseevsky D.

2012 г. Invariant generalized complex structures on semisimple Lie groups, with L. David, (Bucharest), Proceed. London Math. Soc., 1-27, 2012, online April 25, 2012 doi:10.1112/plms/pds017

2017 year
Authors: Alekseevsky D.

2013 г. Авторы: Алексеевский Д.В., Ю. Неретин П.Михор, Rolling of Coxeter Polyhedra Along Mirrors Dmitri V.Alekseevski, Peter W.Mic hor and Yurii A.Neretin Geometric Methods in Physics. XXXI Workshop 2012 Trends in Mathematics, 67–86, 2013 Springer Basel Загрузить (340.2 KB)

2017 year
Authors: Alekseevsky D.

2014 г. Авторы: Алексеевский Д.В., Дж. Манно, Ф. Пульезе Р.Алонсо-Бланко, Finding solutions of parabolic Monge-Ampère equations by using the geometry of Cartan elds Dmitri Alekseevsky, Ricardo Alonso-Blanco, Gianni Manno, Fabrizio Pugliese, Diff. Geom. and its Applic., 2014 Загрузить (249.5 KB)

2017 year
Authors: Alekseevsky D.

2015 г. Dmitri V. Alekseevsky , Liana David , Tanaka structures (non holonomic G-structures) and Cartan connections, Journal of Geometry and Physics, v.91, 88-100, 2015. Загрузить (478 KB)
Download (478 KB)

2017 year
Authors: Alekseevsky D.

2017 Dmitri Alekseevsky and Liana David, Prolongation of Tanaka structures: an alternative approach, Annali di Mat. Pure ed Applic., 196,n3, 1137-1164, Загрузить (183.1 KB)
Download (182.2 KB)

2017 year
Authors: Alekseevsky D.

2017 г. D.V.Alekseevsky, Lorentzian manifolds with transitive conformal group, Note di Matematica, 37, n1 suppl., 35-48, (42.1 KB)
Download (94 KB)

2016 year
Authors: Alekseevsky D.

Cohomogeneity one Kaehler and Kaehler-Einstein manifolds with one singular orbit I, arXiv.org.math.1611.06521, to be published in Ann. of Global Anal. and Geometry, Dmitri Alekseevsky, Fabio Zuddas
Download (375.9 KB)

2016 year
Authors: Alekseevsky D.

Light, Eye, Brain.Geometric Problems in Vision.Proceed. of 8th Seminar in Geometry and Topology, Tehran, Bulletin of Iranian Math. Society, 10-32.. 2017
Download (442.6 KB)

2016 year
Authors: Alekseevsky D.

D.V.Alekseevsky, Lorentzian manifolds with transitive conformal group, preprint
Go to publication Download (42.1 KB)

2016 year
Authors: Alekseevsky D.

2016 г. Dmitri Alekseevsky, Jan Gutt, Gianni Manno, Giovanni Moreno, JAN GUTT, GIANNI MANNO, AND GIOVANNI MORENO. Homogeneous 2nd order PDEs on the ajoint contact manifolds of a semisimple complex Lie group, arXiv:1606.02633v1, 8 Jun 2016 Загрузить (293.6 KB)

2016 year
Authors: Alekseevsky D.

2015 г. Alekseevsky D.V., Cortes V., Hasegawa K., Kamishima Yo., Homogeneous locally conformally Kähler and Sasaki manifolds , International Journal of Mathematics 26 n.6, · 29 pp., 2015 Загрузить (409.7 KB)

2016 year
Authors: Alekseevsky D.

2015 г. Dmitri V. Alekseevsky , Liana David , Tanaka structures (non holonomic G-structures) and Cartan connections, Journal of Geometry and Physics, v.91, 88-100, 2015. Загрузить (478 KB)

2015 year
Authors: Alekseevsky D.

2015 г. Авторы: Алексеевский Д.В. Alekseevsky D.V., Cortes V., Hasegawa K., Kamishima Yo., Homogeneous locally conformally Kähler and Sasaki manifolds A International Journal of Mathematics 26 n.6, · 29 pp., 2015 Загрузить (409.7 KB)
Download (409.7 KB)

2012 year
Authors: Alekseevsky D.

2015 Quaternionic Kaehler metrics associated with special Kaehler manifolds D.V. Alekseevsky, V. Cort;es, M. Dyckmanns and T. Mohaupt arXiv 1305.3549v, J. Geom. Phys. 92 (2015), 271-287,

2012 year
Authors: Alekseevsky D., R., Manno G., Pugliese F. Alonso-Blanco

Contact geometry of multidimensional Monge-Ampere equations: with R.Alonso-Blanco (Salamanca), G.Manno (Milano), F.Pugliese (Salerno), Annales de l"institut Fourier, 62, no. 2, p. 497-524, 2012.

Публикаций на странице:    Page: 1
Search for publications of D. Alekseevsky
Year of publication
from по
Author

Search phrase

Type of publication

Наличие в международных базах цитирования
Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2017
About  |  Contacts  |  The old version of this site